# SDR SWIA202054740

- Difficulty date: November 10, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5751 · Ailerons
- Part: Link
- Part number: 272955
- Condition: Corroded
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RT WING AILERON PCU OUTPUT LINK AND HARDWARE ARE CORRODED.  C-CHECK RO 12/24/2020.  REPLACED THE RIGHT AILERON PCU OUTPUT LINKS AND HARDWARES, IAW CRJ-700 AMM TASK.
